A View on Connectedness and Compactness in Fuzzy Soft Bitopological Spaces

Authors

  • Abdelhamied Farrag Sayed Mathematics Department, Al-Lith University College, Umm Al-Qura University, Makkah Al Mukarramah, Kingdom of Saudi Arabia

DOI:

https://doi.org/10.29020/nybg.ejpam.v14i3.3980

Keywords:

Soft set, Fuzzy set, Fuzzy soft set, Fuzzy soft G-metric space, Fixed point.

Abstract

In the present paper, we introduce the notions of (1, 2)∗-fuzzy soft b-separated sets, (1, 2)∗-fuzzy soft b-connectedness and (1, 2)∗-fuzzy soft b-compactness in fuzzy soft bitopological spaces. Then, some basic topological properties of these notions are investigated. Also, some illustrative examples are given to show the importance of the obtained theorems.

Author Biography

  • Abdelhamied Farrag Sayed, Mathematics Department, Al-Lith University College, Umm Al-Qura University, Makkah Al Mukarramah, Kingdom of Saudi Arabia
    Assiocat Prof. Mathematics Department

Downloads

Published

2021-08-05

Issue

Section

Nonlinear Analysis

How to Cite

A View on Connectedness and Compactness in Fuzzy Soft Bitopological Spaces. (2021). European Journal of Pure and Applied Mathematics, 14(3), 760-772. https://doi.org/10.29020/nybg.ejpam.v14i3.3980

Similar Articles

1-10 of 581

You may also start an advanced similarity search for this article.